# SDR FDEA201206112182

- Difficulty date: June 11, 2012
- Submitted: June 11, 2012
- Operation: Air carrier
- Aircraft: N642FE
- Make and model: Doug MD-11F
- Aircraft serial: 48485
- Aircraft time: 49,744 hours, 10,349 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6044115
- Part serial: 0535
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING EMERGENCY LIGHT TEST, RECEIVED "EMER LT BAT 1 LOW" STATUS MESSAGE.   R & R EMERGENCY LIGHT BATTERY PACK IAW MM 33-51-01-4, OPS CHECKED NORMAL, OK FOR SERVICE.
